# SDR IXXA0500099S

- Difficulty date: December 11, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- Engine: Ge CFM562C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 759
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND FLOORBEAM CORROSION DAMAGE IN CARGO COMPARTMENT AT STA FS 759.000 LBL 10. REPAIR ACCOMPLISHED BY REMOVING THE CORROSION. FOUND OUT OF LIMITS IAW SRM 53-32-0 PG 2P. FABRICATED REAPRI ANGLE IAW DC8 SRM 53-2-0 FIG 1 SHEET 1, 2. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 P 9. INSTALLED REPAIR ANGLE IAW SRM 53-2-0 FIG 1G. SHEET 1, 2 SRM 51-1-21 PG 1, SRN 51-1-20D.
